# SDR AALA202101049016

- Difficulty date: December 10, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 14,289 hours, 5,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN LT Z-CHANNEL TRANSITION PANEL BETWEEN STA 727G AND STA 727I AT STR 25L, MEASURING L=17.0 IN, W=1.0 IN, D=0.002 IN.  ACCOMPLISHED PERMANENT REINFORCING SPLICE REPAIR, IAW SRM 53-00-53-2R-5.
